# SDR DL72S972622

- Difficulty date: November 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401DA
- Make and model: Boeing 727232
- Aircraft serial: 21145
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACKED AT INSPECTION PANEL 9524.  ROUTED OUT CRACK AND MANUFACTURED DOUBLER PER M/M 54-30-0.  INSTALLED DOUBLER PER SRM 54-30-0, FIG 803.
